Alert archive / North Dakota / Red Flag Warnings in 2007

Red Flag Warning 4, NWS Bismarck, ND

July 24, 20079 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Jul 24, 2007, 4:19 AM MDT for 9 counties in North Dakota. It took effect at Jul 24, 2007, 10:35 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 2007, 4:19 AM MDT (10:19 UTC)
In effect from
Jul 24, 2007, 10:35 AM MDT
Expired
Jul 24, 2007, 8:49 PM MDT
In force
10 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 178 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3381 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2772 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 241019
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
519 AM CDT TUE JUL 24 2007

...RED FLAG WARNING IN EFFECT FOR WEST CENTRAL AND SOUTHWESTERN
NORTH DAKOTA THIS AFTERNOON AND EVENING FOR LOW RELATIVE
HUMIDITIES AND GUSTY WINDS OF 15 TO 30 MPH...

.MINIMUM RELATIVE HUMIDITIES NEARING 15 PERCENT...IN COMBINATION
WITH LIKELY TRIPLE DIGIT TEMPERATURES AND GUSTY SOUTH WINDS
AROUND 20 TO 30 MPH...CAN BE EXPECTED ACROSS WEST CENTRAL AND
SOUTHWEST NORTH DAKOTA TODAY. AS A RESULT...CRITICAL FIRE WEATHER
CONDITIONS WILL EXIST THIS AFTERNOON AND EARLY EVENING. 

FIRE CREWS SHOULD BE ALERTED OF THE EXPLOSIVE WILDFIRE POTENTIAL
OVER WEST CENTRAL AND SOUTHWESTERN NORTH DAKOTA TODAY.

NDZ040-043-241830-
/O.UPG.KBIS.FW.A.0004.070724T1900Z-070725T0000Z/
/O.NEW.KBIS.FW.W.0004.070724T1800Z-070725T0300Z/
SLOPE-BOWMAN-
419 AM MDT TUE JUL 24 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

MINIMUM RELATIVE HUMIDITIES NEARING 15 PERCENT...IN COMBINATION
WITH LIKELY TRIPLE DIGIT TEMPERATURES AND GUSTY SOUTH WINDS
AROUND 20 TO 30 MPH...CAN BE EXPECTED ACROSS WEST CENTRAL AND
SOUTHWEST NORTH DAKOTA TODAY. AS A RESULT...CRITICAL FIRE WEATHER
CONDITIONS WILL EXIST THIS AFTERNOON AND EARLY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ018-031>033-041-044-241830-
/O.NEW.KBIS.FW.W.0004.070724T1800Z-070725T0300Z/
DUNN-GOLDEN VALLEY-BILLINGS-STARK-HETTINGER-ADAMS-
519 AM CDT TUE JUL 24 2007 /419 AM MDT TUE JUL 24 2007/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

MINIMUM RELATIVE HUMIDITIES NEARING 15 PERCENT...IN COMBINATION
WITH LIKELY TRIPLE DIGIT TEMPERATURES AND GUSTY SOUTH WINDS
AROUND 20 TO 30 MPH...CAN BE EXPECTED ACROSS WEST CENTRAL AND
SOUTHWEST NORTH DAKOTA TODAY. AS A RESULT...CRITICAL FIRE WEATHER
CONDITIONS WILL EXIST THIS AFTERNOON AND EARLY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NH
3 follow-up statements
000 
WWUS83 KBIS 241635
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1135 AM CDT TUE JUL 24 2007

...RED FLAG WARNING IN EFFECT FOR WEST CENTRAL AND SOUTHWESTERN
NORTH DAKOTA THIS AFTERNOON AND EVENING FOR LOW RELATIVE
HUMIDITY AND GUSTY SOUTH WINDS OF 15 TO 30 MPH...

.AFTERNOON TEMPERATURES BETWEEN 100 AND 110 ALONG WITH HUMIDITY
VALUES NEAR 15 PERCENT...AND GUSTY SOUTH WINDS OF 20 TO 30 MPH 
WILL CREATE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS THIS
AFTERNOON AND EVENING.

FIRE CREWS SHOULD BE ALERTED OF THE EXPLOSIVE WILDFIRE POTENTIAL
OVER WEST CENTRAL AND SOUTHWESTERN NORTH DAKOTA TODAY.

NDZ017-250045-
/O.EXA.KBIS.FW.W.0004.070724T1800Z-070725T0300Z/
MCKENZIE-
1135 AM CDT TUE JUL 24 2007

...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR 
LOW RELATIVE HUMIDITY AND GUSTY WINDS ACROSS WEST CENTRAL NORTH 
DAKOTA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

HUMIDITY VALUES WILL DROP TO BETWEEN 15 AND 20 PERCENT THIS
AFTERNOON AND EVENING AS TEMPERATURES RISE TO NEAR 110. SOUTH
WINDS WILL INCREASE TO 15 TO 25 MPH. THE COMBINATION WILL CREATE
POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ018-031>033-040-041-043-044-250045-
/O.CON.KBIS.FW.W.0004.070724T1800Z-070725T0300Z/
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
1135 AM CDT TUE JUL 24 2007 /1035 AM MDT TUE JUL 24 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS ACROSS 
SOUTHWEST NORTH DAKOTA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING. 

RELATIVE HUMIDITY VALUES WILL DROP TO 15 PERCENT THIS AFTERNOON AS
TEMPERATURES RISE TO BETWEEN 105 AND 110. SOUTH WINDS WILL
INCREASE TO 20 TO 30 MPH. THE COMBINATION WILL CREATE DANGEROUS
FIRE WEATHER CONDITIONS ACROSS SOUTHWESTERN NORTH DAKOTA. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CJS/RSL
000 
WWUS83 KBIS 242035
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
335 PM CDT TUE JUL 24 2007

...RED FLAG WARNING IN EFFECT FOR WEST CENTRAL AND SOUTHWESTERN
NORTH DAKOTA THIS AFTERNOON AND EVENING FOR LOW RELATIVE HUMIDITY
AND GUSTY SOUTH WINDS OF 15 TO 30 MPH...

.DANGEROUS FIRE WEATHER CONDITIONS WILL EXIST IN WEST CENTRAL AND
SOUTHWESTERN NORTH DAKOTA THROUGH THIS EVENING. RELATIVE HUMIDITY 
VALUES BETWEEN 10 AND 15 PERCENT AND GUSTY SOUTH WINDS OF 20 TO 30
MPH ARE CREATING THE POTENTIAL FOR VERY LARGE...WIND DRIVEN
WILDFIRES. TEMPERATURES ARE BETWEEN 105 AND 110 AND ARE NOT ONLY
CONTRIBUTING TO THE POTENTIAL FOR RAPID FIRE SPREAD BUT ALSO MAKE
FIREFIGHTING OPERATIONS DIFFICULT AND DANGEROUS.

NDZ017-018-031>033-040-041-043-044-250300-
/O.CON.KBIS.FW.W.0004.000000T0000Z-070725T0300Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
335 PM CDT TUE JUL 24 2007 /235 PM MDT TUE JUL 24 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS OF 
15 TO 30 MPH ACROSS WEST CENTRAL AND SOUTHWEST NORTH DAKOTA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING. 

RELATIVE HUMIDITY VALUES WILL REMAIN BETWEEN 10 AND 15 PERCENT
THIS AFTERNOON AND EVENING. SOUTH WINDS WILL REMAIN GUSTY AT 20 TO
30 MPH AND TEMPERATURES WILL TOP OUT BETWEEN 105 AND 110 DEGREES.
THE COMBINATION OF THESE CONDITIONS IS CREATING A DANGEROUS FIRE
WEATHER SITUATION. VERY LARGE...WIND DRIVEN WILDFIRES ARE POSSIBLE
UNDER THESE CONDITIONS. FIREFIGHTING OPERATIONS WILL BE DIFFICULT
AND DANGEROUS DUE TO THE HEAT. 

EXPECT CONDITIONS TO IMPROVE AROUND SUNSET...WHEN WINDS WILL
SUBSIDE AND HUMIDITY VALUES WILL INCREASE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CJS/RSL
000 
WWUS83 KBIS 250249
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
949 PM CDT TUE JUL 24 2007

...RED FLAG WARNING ALLOWED TO EXPIRE FOR SOUTHWEST NORTH DAKOTA...

.HIGHER HUMIDITIES AND DIMINISHING WINDS AND TEMPERATURES WILL
REDUCE THE FIRE HAZARD FOR THE REMAINDER OF TONIGHT. THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE.

NDZ017-018-031>033-040-041-043-044-250400-
/O.CAN.KBIS.FW.W.0004.000000T0000Z-070725T0300Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
949 PM CDT TUE JUL 24 2007 /849 PM MDT TUE JUL 24 2007/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING. 

THE WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITY IS RISING AS
TEMPERATURES FALL. THE RED FLAG WARNING HAS BEEN ALLOWED TO
EXPIRE. 

$$
ABELING

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Jul 24, 3:09 AM MDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 24, 3:09 AM MDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
409 AM CDT TUE JUL 24 2007

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...
FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM FIRST FOCUS ON
INTENSE HEAT EXPECTED AGAIN FOR TODAY STATEWIDE AND TOMORROW MAINLY
ACROSS THE SOUTH CENTRAL AND SOUTHEASTERN FA. ATTENTION THEN SHIFTS
TOWARDS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT WHERE WE WILL SEE A
VERY GOOD CHANCE OF THUNDERSTORMS...SOME SEVERE...DEVELOPING AS
THE COLD FRONT SLIDES ACROSS THE STATE. UTILIZED A GENERAL MODEL
BLEND AS MODELS SEEM TO HAVE DECENT AGREEMENT OVER THE NEXT FEW
DAYS...ALTHOUGH THERE ARE CERTAINLY SOME DIFFERENCES HERE AND THERE.
WILL ALSO SEE FIRE WEATHER ISSUES TODAY OVER THE SOUTHWEST...MORE
DETAILED DISCUSSION FOR THIS BELOW.

CURRENTLY...UPPER LEVEL RIDGE PERSISTS ACROSS THE NORTHERN PLAINS
WHILE AT THE SURFACE DEVELOPING LOW PRESSURE RESIDES OFF TO OUR WEST
ACROSS MONTANA. AS A RESULT WE HAVE SOUTHERLY WINDS ACROSS MUCH OF
THE FA AND A MOISTURE RICH BOUNDARY LATER PERSISTING OVER MOST
OBSERVING SITES. THE SOUTHWEST IS THE EXCEPTION WITH SURFACE
DEWPOINTS AROUND 50 VERSUS THE 60S AND LOW 70S ELSEWHERE. THIS
MORNING WE ALSO HAVE CONVECTION JUST OFF TO OUR NORTHEAST DUE TO THE
SAME UPPER LEVEL WAVE THAT BROUGHT RAIN...HAIL..AND WINDS TO THE
NORTHWEST 24 HOURS AGO. EXPECT THIS AREA OF THUNDERSTORMS TO REMAIN
OUTSIDE OF OUR CWA BOUNDARY...BUT MAY HAVE AN ISOLATED STORM SLIP
INTO OUR NORTHEAST AND EAST CENTRAL EARLY THIS MORNING STILL.

ANOTHER HOT AND SULTRY DAY IN STORE FOR WESTERN AND CENTRAL NORTH
DAKOTA TODAY. AFTERNOON HIGH TEMPERATURES WILL BE SIMILAR TO
SLIGHTLY WARMER THAN YESTERDAY...ALONG WITH SIMILAR HUMIDITY. WILL
LIKELY SEE SOME MORE RECORDS FALL AS WELL. THUS WILL GO WITH ANOTHER
HEAT ADVISORY OVER THE ENTIRE FORECAST AREA. GRANTED SURFACE DEW
POINTS WILL BE LOWER OVER THE SOUTHWEST AND WEST CENTRAL...BUT STILL
VERY HOT WITH FORECAST TEMPS 105 TO NEAR 110. ELSEWHERE THE HEAT AND
HUMIDITY SHOULD PUSH THE HEAT INDEX FROM 105 UPWARDS TO NEAR 115 FOR
PERIODS THIS AFTERNOON AND EARLY EVENING. THERE WILL BE PLACES WHERE
THE HEAT INDEX WILL FALL BELOW ADVISORY CRITERIA...BUT UNCERTAIN
WHERE DEW POINT TEMPS WILL MIX OUT AND WHERE THEY WILL NOT. THE DAY
SHIFT CAN TRIM DOWN THE ADVISORY IF NEEDED LATER THIS MORNING AND
AFTERNOON.

FIRE WEATHER CONCERNS INCREASE AS WELL WITH STRONGER WINDS EXPECTED
AND SIMILAR MIN RH VALUES SOUTHWEST. SEE BELOW WITHIN THE FIRE
WEATHER SEGMENT FOR FURTHER DETAILS.

THE RIDGE BEGINS TO BREAK DOWN/FLATTEN LATER TODAY AND TONIGHT AS A
STRONG UPPER LEVEL WAVE PUSHES ACROSS SOUTHERN CANADA. IN RESPONSE
THE SURFACE LOW PRESSURE TROUGH IN MONTANA SLOWLY MOVES EAST INTO
WESTERN NORTH DAKOTA/SOUTHERN MANITOBA...AND WILL BRING A CHANCE OF
THUNDERSTORMS TO THE WEST AND NORTH CENTRAL COUNTIES LATER TONIGHT
AND WEDNESDAY MORNING. WILL SEE MUCH COOLER TEMPERATURES WEDNESDAY
BEHIND THE COLD FRONT OVER THE NORTHWEST AND NORTH CENTRAL IN THE
UPPER 80S OR SO...WITH 95 TO AROUND 100 PERSISTING SOUTH CENTRAL AND
SOUTHEAST AHEAD OF THE FRONT ALONG WITH HIGHER HUMIDITIES. THUS MAY
NEED ANOTHER HEAT ADVISORY HERE.

GETS A BIT MORE INTERESTING WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT
AS THE FRONT MOVES ACROSS THE REMAINDER OF THE FA. WILL LIKELY SEE
STRONG TO SEVERE STORMS DEVELOPING IN THE VICINITY OF THE COLD
FRONT...THOUGH NOT REALLY SEEING MUCH UPPER LEVEL SUPPORT WITH THIS
POTENTIAL SEVERE EPISODE...ALONG WITH RELATIVELY WEAK WIND SHEAR.
ANY RATE INCREASED POPS A BIT MORE AS MODELS REMAIN PRETTY
CONSISTENT AND AGREEABLE WITH EACHOTHER ON THIS FRONTAL PASSAGE
OCCURRING WEDNESDAY AFTERNOON AND NIGHT...ALTHOUGH WITH A FEW TIMING
DIFFERENCES.

THURSDAY LOOKS BLISSFUL COMPARED TO THE PAST FEW DAYS AND THE NEXT
TWO. LOOKS DRY WITH DAYTIME HIGHS IN THE 80S AND SURFACE DEW POINT
TEMPS IN THE 50S TO AROUND 60.

.LONG TERM...FRIDAY THROUGH TUESDAY...
MODELS IN PRETTY GOOD AGREEMENT REBUILDING STRONG RIDGE OVER
NORTHERN PLAINS AND CANADIAN PRAIRIE PROVINCES AGAIN AFTER SYSTEM
MOVES THROUGH WEDNESDAY AND THURSDAY. GRIDS HAVE REASONABLE HANDLE
ON THIS SOLUTION NOW AND NO BIG CHANGES TO GRIDS THIS PERIOD. ADDED
DRY DAY 8 WITH TEMPERATURES IN LINE WITH NUMERICAL GUIDANCE.

&&

.AVIATION...
ONLY ISSUE FOR AVIATION WILL BE PERSISTENCE OF NOCTURNAL CONVECTION
OVER EXTREME NORTHEAST COUNTIES. THE CONVECTION IS WELL AWAY FROM
TAF SITES BUT MAY NEED TO MENTION IN 14Z TWEBS.

&&

.FIRE WEATHER...
ANOTHER HOT DAY TODAY ACROSS THE FORECAST AREA. EXPECTING DEW POINT
TEMPS TO ONCE AGAIN MIX OUT OVER THE SOUTHWEST AND WEST CENTRAL AS
THEY DID YESTERDAY...PUSHING RELATIVE HUMIDITIES WELL INTO THE
TEENS. THIS TIME AROUND SOUTHERLY WINDS WILL BE GREATER...AROUND
15 TO 30 MPH THROUGHOUT MUCH OF THE DAY AND EARLY EVENING. THUS
HAVE DECIDED TO UPGRADED BOWMAN AND SLOPE COUNTIES FROM A FIRE
WEATHER WATCH TO A RED FLAG...AND EXPANDED THE WARNING TO INCLUDE
GOLDEN VALLEY TO DUNN COUNTY...SOUTH TO ADAMS COUNTY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM
CDT /9 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-025-
031>037-040>048-050-051.

RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THIS EVENING FOR NDZ018-031>033-040-041-043-
044.

&&

NH/HW
Hazardous weather outlook, Jul 23, 4:54 AM MDT, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
554 AM CDT MON JUL 23 2007

NDZ001>005-009>013-019>023-025-034-035-241100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-
BURLEIGH-
554 AM CDT MON JUL 23 2007 /454 AM MDT MON JUL 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL CONTINUE TODAY. HEAT INDEX VALUES WILL
RANGE FROM 95 TO NEAR 103 DURING THE AFTERNOON AND EARLY EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND HUMID WEATHER CONTINUES ON TUESDAY. HEAT RELATED
ADVISORIES MAY BE ISSUED.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ036-037-045>048-050-051-241100-
KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
554 AM CDT MON JUL 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY HAS BEEN ISSUED FOR FAR SOUTH CENTRAL AND
PORTIONS OF SOUTHEASTERN NORTH DAKOTA TODAY. TEMPERATURES IN THE
90S AND DEWPOINT VALUES AROUND 70 WILL CREATE A HEAT INDEX AROUND
105 THIS AFTERNOON. USE CAUTION AS THIS DEGREE OF HEAT CAN HAVE
ADVERSE EFFECTS ON YOUR PHYSICAL HEALTH. CONDITIONS WILL IMPROVE
THIS EVENING AS TEMPERATURES COOL TOWARDS SUNDOWN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER HOT AND HUMID DAY CAN BE EXPECTED ON TUESDAY. ADDITIONAL
ADVISORIES MAY BE ISSUED.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ040-043-241100-
SLOPE-BOWMAN-
454 AM MDT MON JUL 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

VERY HOT WEATHER WILL CONTINUE TODAY. A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR BOWMAN AND SLOPE COUNTIES DUE TO EXPECTED LOW
RELATIVE HUMIDITIES AND WINDS UP TO 20 MPH THIS AFTERNOON...IN
COMBINATION WITH FUELS CURING OVER THE PAST SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND DRY WEATHER CONTINUES TUESDAY...ALONG WITH SOUTHEAST WINDS
OF 15 TO 30 MPH. THUS ANOTHER FIRE WEATHER WATCH OR RED FLAG
WARNING IS LIKELY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017-018-031>033-041-042-044-241100-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-HETTINGER-GRANT-ADAMS-
554 AM CDT MON JUL 23 2007 /454 AM MDT MON JUL 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL CONTINUE TODAY. HEAT INDEX VALUES WILL
RANGE FROM 95 TO NEAR 104 DURING THE AFTERNOON AND EARLY EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND HUMID WEATHER CONTINUES ON TUESDAY. HEAT RELATED
ADVISORIES MAY BE ISSUED. IN ADDITION...A FIRE WEATHER WATCH OR
RED FLAG WARNING WILL LIKELY BE NEEDED OVER PORTIONS OF WEST
CENTRAL AND SOUTHWEST NORTH DAKOTA. LOW RELATIVE HUMIDITIES AND
WINDS OF 15 TO 30 MPH WILL COMBINE WITH DRY RANGELAND TO CREATE
CRITICAL FIRE WEATHER CONDITIONS.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 10:15 PM MDTSevere Thunderstorm WarningBISRolette60 min
Jul 24, 3:34 AM MDTHeat AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more16 hr

Nearby

Red Flag Warnings in North Dakota, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.